# SDR VE72002F00002

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N988AE
- Make and model: Cessna 441
- Aircraft serial: 4410175
- Engine: Garrtt TPE331*
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: NAS561P628
- Condition: Sheared
- Location: Trunnion
- Part time: 4,487 hours
- Component: Trunnion, Cessna
- Component part number: 574111513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION FOUND LANDING GEAR PIVOT PIN BACKED OUT OF TRUNION DUE TO SLOTTED PIN BEING SHEARED.  SAFETY WIRE USED TO RETAIN PIN WAS ALSO SHEARED BUT DUE TO ITS LENGTH AND DIAMETER.  IT STAYED IN THE TRUNION GIVING THE IMPRESSION THAT IT WAS SECURE.  LT MAIN LANDING GEAR FORWARD PIVOT PIN.
